Egg distributions of insect parasitoids: modelling and analysis of temporal data with host density dependence
Courcy Williams, Michael, Faddy, Malcolm, Fenlon, John, & Toussidou, Menia (2009) Egg distributions of insect parasitoids: modelling and analysis of temporal data with host density dependence. Acta Biotheoretica, 57(3), pp. 309-320.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Distribution of egg numbers, Extended Poisson process modelling, Superparasitism avoidance, Continuous-time Markov chain, Piecewise temporal rates, Maximum likelihood estimation, Outliers|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Applied Statistics (010401)
Australian and New Zealand Standard Research Classification > BIOLOGICAL SCIENCES (060000) > ZOOLOGY (060800) > Invertebrate Biology (060808)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||12 Feb 2010 12:46|
|Last Modified:||29 Feb 2012 13:47|
Repository Staff Only: item control page